I just started taking this medication two days ago and last night I broke out in hives everywhere and they didn't go away until I took a benedryl this morning. I don't want to miss a day or stop taking it because I have meetings coming up and my anxiety is terrible, should I continue taking my meds daily with benedryl? My doctor isn't in the office today but her nurse is and they said they never heard of this medicine causing hives... but I know its from this because I've done my research and I never get hives.
11 Nov 2011
Just updating you guys. I stopped taking it as soon as I got the hives on Tuesday. This morning (Friday) I woke up and they were mostly gone. I just have a few spots on the palms of my hands that itch. I stopped taking the benedryl last night at 130am. It was a big change from Thursday night when I woke up at 2am and my legs were completely red, swollen, and felt like they were on fire. That scared the crap outta me. I will never take Cymbalta again. Thanks for the responses!! :)
10 Nov 2011
you should stop the cymbalta, like othes said it is a severe reaction, and can even lead to not breathing, i know your nurse said that she hasnt heard of it, but shes a nurse and not your dr and im sure hasnt heard alot of side effects. if you can get to your dr, go to the emergency room, i can tell you this much, they will take it very serious, probably giving you iv epinephren, benadryl and fluids to help flush it, DO NOT continue to take it, cause is death really what you want? leanne
9 Nov 2011
It sounds like you are allergic. Dont take any more Cymbalta and contact your Dr as soon as he is in the office again. Allergic reactions can get worse the more you are exposed and some allergic reactions can be fatal so be sure to stop the Cymbalta. Your Dr should be able to prescribe something else in its place. You can continue to take the Benedryl if the rash is bothersome.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had to recently quit taking Cymbalta for anxiety and depression because it caused excessive sweatinh as did Wellbutrin when I tried it. ANy ...
4 answers • 6 Jun 2010
Synthroid - I was getting hives when I was taking sythroid, so my doctor told me to stop, I stopped?
... taking the medication but I'm still getting a few hives but it's not as intense and not as itchy. Is it normal for hives to continue ...
4 answers • 14 Mar 2014
My dr., just prescribed cymbalta 30 mg for my depression. I have been on brintellex 10 mg., and fell
... into a deeper depression. How has cymbalta helped you with depression and anxiety. Hoping to get out of this soon and leave the dark cloud ...
3 answers • 12 Feb 2015
Hello I been struggling with anxiety and panic attacks for 4 years now but there were times where i was ok. And honestly I never tooken anything for ...
2 answers • 11 Aug 2015